# SDR SWAA990411

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Broken
- Location: Bs 578, 747, 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 3 STRINGERS DAMAGED AT BS 578 STR 5R, BS 747 ST 9L AND BS 787 STR 7L.  REPAIRED STRINGERS PER SRM.
